# SDR ASOA05323

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Component: Light Assy
- Component part number: BC10020004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LAST OVERHEAD EMERGENCY FLOODLIGHT WAS FOUND TO INOPERATIVE.  MAINT REMOVED AND REPLACED THE LAMP IN THE LAST OVERHEAD EMERGENCY FLOODLIGHT.  OPS CHECK GOOD, AC OK FOR SERVICE. (K)
